A note on spark varieties Authors Marcin Skrzyński Institute of Mathematics, Cracow University of Technology, ul. Warszawska 24, 31-155 Cracow DOI: https://doi.org/10.12697/ACUTM.2014.18.12 Keywords: spark of a matrix, generic determinantal variety, affine algebraic set, irreducible component, dimension, linear capacity Abstract We study basic properties (e.g., algebraicity, reducibility, and dimension) of certain sets of matrices defined by means of the spark. Downloads Downloads PDF Published 2014-06-25 Issue Vol. 18 No. 1 (2014) Section Articles